# SDR SWIA200210583

- Difficulty date: January 17, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,734 hours, 45,115 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12043270501
- Part serial: 120124
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 2,167 hours, 3,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM JAC LANDING GEAR DID NOT RETRACT.  HANDLE WENT UP BUT NO GEAR, HAD ALL LIGHTS -  A & B, RED AND GREEN.  SAME ON 2ND TRY PER MX CONTROL.  RIGHT MAIN GEAR DOES NOT FULLY RETRACT ON FIRST TRY.  CYCLED GEAR AND RETRACTION SUCCESSFUL.  REMOVED AND REPLACED LANDING GEAR RELAY BOX IAW EMB MM 32-31-02.  CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD.  ADJUSTED RIGHT MLG ACTUATOR IAW 32-32-10.  ALSO REPLACED LANDING GEAR RELAY BOX.  S/N OFF: 120124, S/N ON 120230.
